About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (4)

Oct 3, 2012 · I've lost everything - got into the painkiller thing and got addicted in Mental Health

Hi Rgreer, were you able to get off the pills? If not, that’s the first thing you have to do. There is a lot of help out there for you. You have to decide to find it and go for it! I’ve been at a similar place; however, when I realized I was starting to like that pain killer I decided to stop it and by the Grace of God I did it by myself. But I was only taking that pill about 3 weeks so it was much easier than if I’d been taking it overtime. Go for the help!!!! It’s all out there, whatever the help you may need…..family counseling/addiction help, etc. I wish you the best but life will go on, with or without you so don’t do anything stupid as your life is meaningfull and worth living and fighting for! So fight!!

Oct 3, 2012 · Sjögren's syndrome in Ear, Nose & Throat (ENT)

Hi Ashley, I have Sjogren’s too. It is good advice to see a rheumatologist. Mine is caused by Arthritis and also some of the medications I have to take. My doctor told me to get Biotene mouthwash and tooth paste as they both have no alcohol in them. It’s not serious, just very annoying and bothersome. I sometimes feel as if I have wads of cotton in my mouth. Somehow I’ve just learned to live with it. you also need to go to the dentist more often as the dryness causes tooth problems. Good luck and take care.

Oct 3, 2012 · 22 yrs old with blood clots in lungs in Lung Health

I would reply and agree with piglet’s response. I had 4 pulmonary clots in my lungs in 2006 and was hospitalized for 10 days. I used the Coumadin for about a year and then the decision was left up to me to either continue or not. I had a different situation as mine came from a break in my leg so I decided to stop the Coumadin and opt for my two aspirins ecah night. I’ve done that all of my life. Irprice, take piglet’s suggestions, especially the one about calming down some. Sometimes the stress of worrying about these things can make everything seem so out of proportion. Take care little one. You’ll be ok.

Oct 3, 2012 · Pins and Needles: Neuropathy? in Neuropathy

My husband has had sensory neuropathy of the legs and feet for over a year now and all doctors here have no reason why. All tests check out ok. However, he was in a clinical research trial for Uveitis of his eyes and received the drug, Humira which they think caused the neuropathy. He was told it might or might not get better. Sometimes you have to stop looking and just go on with your life the best you can. Good luck to you.